| Model Number |
COAGUCHEK INRANGE |
| Medical Device Problem Codes |
Failure to Transmit Record (1521); Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation is patient/consumer.The time and date on the meter was set correctly.The meter was requested for investigation.
Event or Problem Description
There was an allegation of a software issue with a coaguchek vantus meter.The meter showed results in the meter memory that the patient did not remember receiving.The meter memory showed the following results: on (b)(6) 2022 the result at 9:27 a.M.Was 2.5 inr.The patient remembers receiving this result.On (b)(6) 2022 the result at 12:54 p.M.Was 3.9 inr.On (b)(6) 2022 the result at 9:14 p.M.Was 4.2 inr.On (b)(6) 2022 the result at 1:18 p.M.Was 4.8 inr.On (b)(6) 2022 the result at 10:17 a.M.Was > 6.0 inr.On (b)(6) 2022 the result at 10:25 a.M.Was > 6.0 inr.The patient did not remember receiving any of the results listed between (b)(6) 2022.All of the results between (b)(6) 2022 were sent to the patient¿s doctor at once via the remote inr mobile app.The patient's therapeutic range is 2.5 - 3.0 inr.
Additional Manufacturer Narrative
The customer did not return any materials for investigation.Without these materials to investigate, a specific root cause could not be determined.The customer confirmed internet problems because of an ice storm.This communication and transfer of the result by the app was possibly interrupted due to the ice storm.